Publications

Preprints:
  1. Deformations of minimal cohomology classes on abelian varieties. (With L. Lombardi). [pdf]
  2. GV-Schemes and their embeddings in principally polarized abelian varieteis. (With L. Lombardi). Preprint available at arXiv:14076835.

Published research papers:
  1. Characterization of products of theta divisors. (With Z. jaing and M. Lahoz). Compositio Mathematica 150 (2014): 1384-1412. Also preprint available at arXiv:1303.6554.
  2. Syzygies and Equations of Kummer Varieties. Bulletin of London Mathematical Society (2013) 45 (3):651-665. Also preprint available at arXiv:1205.1310.
  3. On the Iitaka Fibration of Varieties of Maximal Albanese Dimension. (With Z. Jiang and M. Lahoz) International Mathematics Research Notices, (2012). arXiv:1111.6279
  4. On the Tetracanonical Map of Varieties of General Type and Maximal Albanese Fimension. Collectanea Mathematica, (2011): 1-5. arXiv:1103.5236
  5. Derived Categories of Fano Toric 3-folds via Frobenius Morphism. (With A. Bernardi) Le Matematiche, Volume: LXIV, Issue: II (2010). arXiv:1002.1666.

Ph. D thesis:
  • Syzygies, Pluricanonical Maps and the Birational Geometry of Irregular Varieties. UniversitÓ degli studi Roma TRE, 2012 - [pdf]